# SDR ASOA05308

- Difficulty date: April 5, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Engine: Ge CF348C1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 9327420513
- Condition: Broken
- Location: Emergency Light
- Component: Emergency Light, Bruce
- Component part number: BC10020002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN (A) CHECK, THE OVERHEAD EMERGENCY CEILING LIGHT AT ROW 4 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE UNDER THE CEILING PANEL TO THE NR 2 EMERGENCY CEILING LIGHT AT CONNECTOR J357.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
